Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


increasing dexadrine dose
Jul 25, 2007

Dr.I am 48,male and have been on dexadrine since 1992-for add,energy and depression-aids since 89'. In 04-my dose was upped to 45mg-daily-I need more now to function-Is a dose of 60mg-daily unreasonable-I have read that is highest dose for this medication?

Response from Dr. Horwath

If that dose is what works for, then the chief concern is whether it causes you any significant side effects. Dexadrine can have some adverse effects, especially at higher doses, like increased blood pressure, irregular heart rhythms, insomnia. You should go over this with your doctor and make sure he monitors you for side effects.



Previous
Lying to a child
Next
OCD and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement